×

zbMATH — the first resource for mathematics

Techniques of computations of Dolbeault cohomology of solvmanifolds. (English) Zbl 1261.22009
The computation of the Dolbeault cohomology of nilmanifolds and solvmanifolds endowed with an invariant complex structure by means of Lie algebra cohomology is still an open problem. For nilmanifolds (i.e., compact quotients \(G / \Gamma\) of a nilpotent Lie group \(G\) by a lattice \(\Gamma\)) endowed with an invariant complex structure, it is an open conjecture which holds for wide classes of nilmanifolds and no counterexample is known (for more details, see, e.g., [S. Rollenske, W. Ebeling (ed.) et al., Complex and differential geometry. Berlin: Springer. Springer Proceedings in Mathematics 8, 369–392 (2011; Zbl 1266.53066)]).
The answer to the analog question in the case of the de Rham cohomology is positive for nilmanifolds by a result of K. Nomizu [Ann. Math. (2) 59, 531–538 (1954; Zbl 0058.02202)], but it turns out to be more involved for solvmanifolds (i.e., compact quotients \(G / \Gamma\) of solvable Lie groups \(G\) by lattices \(\Gamma\)). Indeed for solvmanifolds it is not true in general that the de Rham cohomology is given by the one of the corresponding Lie algebra.
The author deals with the computation of the Dolbeault cohomology of a certain class of solvmanifolds, namely, he considers solvmanifolds \(G/\Gamma\), where \(G={\mathbb C}^{n}\ltimes _{\phi}N\) such that
(1) \(N\) is a simply connected nilpotent Lie group with a left-invariant complex structure \(J\);
(2) for any \(t\in {\mathbb C}^{n}\), \(\phi(t)\) is a holomorphic automorphism of \((N,J)\);
(3) \(\phi\) induces a semi-simple action on the Lie algebra of \(N\).
He assumes that \(G\) has a lattice \(\Gamma=\Gamma^{\prime}\ltimes_{\phi}\Gamma^{\prime\prime}\) such that \(\Gamma^{\prime}\) and \(\Gamma^{\prime\prime}\) are lattices of \({\mathbb C}^{n}\) and \(N\), respectively, and that the inclusion \(\bigwedge^{p,q}{\mathfrak n}^{\ast}\subset A^{p,q}(N/\Gamma^{\prime\prime})\) induces an isomorphism \(H^{p,q}_{\bar\partial}(\bigwedge^{p,q}{\mathfrak n}^{\ast})\cong H^{p,q}_{\bar\partial }(N/\Gamma^{\prime\prime})\) for the nilmanifold \(N/\Gamma^{\prime\prime}\), i.e., one can apply the above mentioned results on the Dolbeault cohomology of nilmanifolds. Then, he proves that one can compute the Dolbeault cohomology \(H^{p,q}_{\bar\partial}(G/\Gamma)\) of \(G/\Gamma\) by using finite dimensional cochain complexes.
As an application, he considers some examples, observing that, for some solvmanifold, the Dolbeault cohomology depends on the choice of lattices \(\Gamma\). Moreover, he gives examples of non-Kähler complex solvmanifolds satisfying the Hodge symmetry.

MSC:
22E25 Nilpotent and solvable Lie groups
53C30 Differential geometry of homogeneous manifolds
53C55 Global differential geometry of Hermitian and Kählerian manifolds
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] Arapura D.: Kähler solvmanifolds. Int. Math. Res. Not. 3, 131–137 (2004) · Zbl 1091.53047 · doi:10.1155/S1073792804131875
[2] Console S., Fino A.: Dolbeault cohomology of compact nilmanifolds. Transform. Groups 6(2), 111–124 (2001) · Zbl 1028.58024 · doi:10.1007/BF01597131
[3] Cordero L.A., Fernández M., Gray A., Ugarte L.: Compact nilmanifolds with nilpotent complex structures: Dolbeault cohomology. Trans. Am. Math. Soc. 352(12), 5405–5433 (2000) · Zbl 0965.32026 · doi:10.1090/S0002-9947-00-02486-7
[4] Goldman W.M., Millson J.J.: The deformation theory of representations of fundamental groups of compact Kähler manifolds. Inst. Hautes Études Sci. Publ. Math. 67, 43–96 (1988) · Zbl 0678.53059 · doi:10.1007/BF02699127
[5] Hasegawa K.: Small deformations and non-left-invariant complex structures on six-dimensional compact solvmanifolds. Differ. Geom. Appl. 28(2), 220–227 (2010) · Zbl 1190.53047 · doi:10.1016/j.difgeo.2009.10.003
[6] Hattori A.: Spectral sequence in the de Rham cohomology of fibre bundles. J. Fac. Sci. Univ. Tokyo Sect. I 8, 289–331 (1960) · Zbl 0099.18003
[7] Hirzebruch F.: Topological Methods in Algebraic Geometry, third enlarged edition. Springer, Berlin (1966) · Zbl 0138.42001
[8] Nomizu K.: On the cohomology of compact homogeneous spaces of nilpotent Lie groups. Ann. Math. 59(2), 531–538 (1954) · Zbl 0058.02202 · doi:10.2307/1969716
[9] Neisendorfer J., Taylor L.: Dolbeault homotopy theory. Trans. Am. Math. Soc. 245, 183–210 (1978) · Zbl 0441.55014 · doi:10.1090/S0002-9947-1978-0511405-5
[10] Polishchuk A.: Abelian Varieties, Theta Functions and the Fourier Transform. Cambridge University Press, Cambridge (2002) · Zbl 1018.14016
[11] Raghunathan M.S.: Discrete subgroups of Lie Groups. Springer, New York (1972) · Zbl 0254.22005
[12] Rollenske S.: Lie-algebra Dolbeault-cohomology and small deformations of nilmanifolds. J. Lond. Math. Soc. (2) 79(2), 346–362 (2009) · Zbl 1194.32006 · doi:10.1112/jlms/jdn076
[13] Sakane Y.: On compact complex parallelisable solvmanifolds. Osaka J. Math. 13(1), 187–212 (1976) · Zbl 0361.22005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.